Advertisement

Lybrel Overdose

Taking too much Lybrel may cause nausea, vomiting, or vaginal bleeding. However, an overdose on Lybrel is not likely to cause any serious or long-lasting problems. The effects of a Lybrel overdose will vary depending on how much was taken and other factors. Treatment for an overdose on Lybrel will typically involve supportive care.

An Overview of a Lybrel Overdose

Lybrel™ (levonorgestrel/ethinyl estradiol) is a prescription birth control pill. The effects of a Lybrel overdose will vary depending on a number of factors, including the Lybrel dosage, the age and sex of the person who took the overdose, and whether it was taken with any other substances, medications, or street drugs.
Generally, a Lybrel overdose is not likely to cause any serious or long-lasting problems. However, if you happen to overdose on Lybrel, you should seek immediate medical attention.

Lybrel Overdose Effects

An overdose of any birth control pill (including Lybrel) may cause nausea and vomiting. In females (even in young girls), an overdose of Lybrel or any other birth control pill may cause vaginal bleeding. No serious problems have been reported in cases of an overdose on birth control pills, even in those involving young children.

Treatment for a Lybrel Overdose

It is not known how best to treat a Lybrel overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still required to rule out any problems).
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Lybrel.
Last reviewed by: Kristi Monson, PharmD
Advertisement
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD